# SDR RRXA002491

- Difficulty date: May 16, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AND ELONGATED ATTACH FASTENER HOLES TO THE FLOOR PLANK TO FLOORBEAM ON NR 2 FLOOR PANEL AT STA 225 - 320, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RECEIVED REPAIR AND INSTALLED IAW DC-8 SRM 53-2-0 AND EO NR 00-047 WITH APPROVED 8110-3 DATED 4-30-00.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
